RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 1998, Volume 62, Issue 1, Pages 3–20 (Mi izv181)  

On the structure of elliptic fields. II

V. A. Dem'yanenko


Abstract: This paper is concerned with the study of the torsion of elliptic and Jacobi curves over cyclotomic fields.

DOI: https://doi.org/10.4213/im181

Full text: PDF file (950 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 1998, 62:1, 1–18

Bibliographic databases:

MSC: 14H45, 14H52, 11R58
Received: 16.05.1996

Citation: V. A. Dem'yanenko, “On the structure of elliptic fields. II”, Izv. RAN. Ser. Mat., 62:1 (1998), 3–20; Izv. Math., 62:1 (1998), 1–18

Citation in format AMSBIB
\Bibitem{Dem98}
\by V.~A.~Dem'yanenko
\paper On the structure of elliptic fields. II
\jour Izv. RAN. Ser. Mat.
\yr 1998
\vol 62
\issue 1
\pages 3--20
\mathnet{http://mi.mathnet.ru/izv181}
\crossref{https://doi.org/10.4213/im181}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1622325}
\zmath{https://zbmath.org/?q=an:0969.11022}
\transl
\jour Izv. Math.
\yr 1998
\vol 62
\issue 1
\pages 1--18
\crossref{https://doi.org/10.1070/im1998v062n01ABEH000181}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000074366100001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33747264573}


Linking options:
  • http://mi.mathnet.ru/eng/izv181
  • https://doi.org/10.4213/im181
  • http://mi.mathnet.ru/eng/izv/v62/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:197
    Full text:85
    References:38
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019